Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJPMS > Volume 10

International Journal of Pure Mathematical Sciences

Volume 10

Online since: June 2014

See as eBook
P. 1

DIO 3 - Tuples for Special Numbers - I

Authors: M.A. Gopalan, V. Geetha, S. Vidhyalakshmi

Citation: M.A. Gopalan et al., "DIO 3 - Tuples for Special Numbers - I", The Bulletin of Society for Mathematical Services and Standards, Vol. 10, pp. 1-6, 2014

Downloads:

P. 7

On âg Connected Spaces

Authors: V. Senthilkumaran, R. Krishnakumar, Y. Palaniappan

Citation: V. Senthilkumaran et al., "On âg Connected Spaces", The Bulletin of Society for Mathematical Services and Standards, Vol. 10, pp. 7-12, 2014

Downloads:

P. 13

A Discussion on Simple Support Functions

Authors: D.N. Kandekar

Citation: D.N. Kandekar, "A Discussion on Simple Support Functions", The Bulletin of Society for Mathematical Services and Standards, Vol. 10, pp. 13-21, 2014

Downloads:

P. 22

Special Dio 3 - Tuples

Authors: M.A. Gopalan, K. Geetha, Manju Somanath

Citation: M.A. Gopalan et al., "Special Dio 3 - Tuples", The Bulletin of Society for Mathematical Services and Standards, Vol. 10, pp. 22-25, 2014

Downloads:

P. 26

Existence of Poluet Numbers in Square Form

Authors: D. Narasimha Murty, K. Raja Rama Gandhi

Citation: D. N. Murty and K. R. R. Gandhi, "Existence of Poluet Numbers in Square Form", The Bulletin of Society for Mathematical Services and Standards, Vol. 10, pp. 26-30, 2014

Downloads:

P. 31

Stochastic Modeling of Inter & Intra Stage Dependent Cancer Growth under Chemotherapy through Trivariate Poisson Processes

Authors: P. Tirupathi Rao, B.N. Naveen Kumar, J. Jayabharathiraj

Citation: P. T. Rao et al., "Stochastic Modeling of Inter & Intra Stage Dependent Cancer Growth under Chemotherapy through Trivariate Poisson Processes", The Bulletin of Society for Mathematical Services and Standards, Vol. 10, pp. 31-44, 2014

Downloads:

P. 45

A Connection between Hardy-Ramanujan Number and Special Pythagorean Triangles

Authors: Mita Darbari

Citation: M. Darbari, "A Connection between Hardy-Ramanujan Number and Special Pythagorean Triangles", The Bulletin of Society for Mathematical Services and Standards, Vol. 10, pp. 45-47, 2014

Downloads:

P. 48

On Fuzzy Orders and Metrics

Authors: Vinayak E. Nikumbh

Citation: V. E. Nikumbh, "On Fuzzy Orders and Metrics", The Bulletin of Society for Mathematical Services and Standards, Vol. 10, pp. 48-52, 2014

Downloads:

P. 53

Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Space Using Compatible Mappings of Type (K)

Authors: K.B. Manandhar, K. Jha, Y.J. Cho

Citation: K.B. Manandhar et al., "Common Fixed Point Theorem in Intuitionistic Fuzzy Metric Space Using Compatible Mappings of Type (K)", The Bulletin of Society for Mathematical Services and Standards, Vol. 10, pp. 53-58, 2014

Downloads:

P. 59

Observations on the Ternary Quadratic Equation X2=24α2+Y2

Authors: M.A. Gopalan, V. Sangeetha, Manju Somanath

Citation: M.A. Gopalan et al., "Observations on the Ternary Quadratic Equation X2=24α2+Y2", The Bulletin of Society for Mathematical Services and Standards, Vol. 10, pp. 59-61, 2014

Downloads: